# SDR CA991104014

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 487933
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WAS SELECTED UP, THE GEAR HANDLE RETURNED TO NEUTRAL, BUT THE RED UNSAFE LIGHT REMAINED ILLUMINATED.  THE LEFT DOOR MICROSWITCH WAS FOUND DEFECTIVE.
